Control of nonlinear shock waves propagation for isothermal Euler equations

Alexey Porubov, Roman Bondarenkov, Daniel Bouche, Alexander Fradkov

Research output

Abstract

The feedback control algorithm is applied to provide stable propagation of the shock waves for nonlinear isothermal Euler equations even if the desired profile and velocity of the wave do not correspond to their analytical solution. Also the control algorithm helps to suppress scheme oscillations on the shock wave solutions, this is studied on an example of the Lax-Wendroff second-order scheme.

Original languageEnglish
Pages (from-to)448-453
Number of pages6
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume98
Issue number3
DOIs
Publication statusPublished - 1 Mar 2018

Scopus subject areas

  • Computational Mechanics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Control of nonlinear shock waves propagation for isothermal Euler equations'. Together they form a unique fingerprint.

  • Cite this